- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 256809, 7 pages
Existence and Uniqueness of Solutions for a Class of Nonlinear Stochastic Differential Equations
Mathematics Department, University of Jordan, Amman 11942, Jordan
Received 28 November 2012; Accepted 28 January 2013
Academic Editor: Paul Eloe
Copyright © 2013 Iryna Volodymyrivna Komashynska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- V. B. Kolmanovskii and V. R. Nosov, Stability and Periodic Modes of Control System with Aftereffect, Nauka, Moscow, Russia, 1981.
- V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, and A. Matasov, “Neutral stochastic differential delay equations with Markovian switching,” Stochastic Analysis and Applications, vol. 21, no. 4, pp. 819–847, 2003.
- X. Mao, Stochastic Differential Equations and Their Applications, Horwood, Chichester, UK, 1997.
- X. X. Liao and X. Mao, “Exponential stability in mean square of neutral stochastic differential difference equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 6, no. 4, pp. 569–586, 1999.
- X. Mao, “Asymptotic properties of neutral stochastic differential delay equations,” Stochastics and Stochastics Reports, vol. 68, no. 3-4, pp. 273–295, 2000.
- A. M. Samoilenko, N. I. Mahmudov, and O. M. Stanzhytskii, “Existence, uniqueness, and controllability results for neutral FSDES in Hilbert spaces,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 53–70, 2008.
- T. E. Govindan, “Stability of mild solutions of stochastic evolution equations with variable delay,” Stochastic Analysis and Applications, vol. 21, no. 5, pp. 1059–1077, 2003.
- Y. Boukfaoui and M. Erraoui, “Remarks on the existence and approximation for semilinear stochastic differential equations in Hilbert spaces,” Stochastic Analysis and Applications, vol. 20, no. 3, pp. 495–518, 2002.
- N. I. Mahmudov, “Existence and uniqueness results for neutral SDEs in Hilbert spaces,” Stochastic Analysis and Applications, vol. 24, no. 1, pp. 79–95, 2006.
- V. B. Kolmanovskiĭ and L. E. Shaĭkhet, Control of Systems with Aftereffect, vol. 157, American Mathematical Society, Providence, RI, USA, 1996.
- I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, Naukova Dumka, Kyiv, Ukrania, 1968.
- I. I. Gikhman and A. V. Skorokhod, Introduction in Theory of Random Processes, Naukova Dumka, Kyiv, Ukrania, 1977.